On interpretability in theories containing arithmetic

Marie Hájková; Petr Hájek

Fundamenta Mathematicae (1972)

  • Volume: 76, Issue: 2, page 131-137
  • ISSN: 0016-2736

How to cite


Hájková, Marie, and Hájek, Petr. "On interpretability in theories containing arithmetic." Fundamenta Mathematicae 76.2 (1972): 131-137. <http://eudml.org/doc/214455>.

author = {Hájková, Marie, Hájek, Petr},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {131-137},
title = {On interpretability in theories containing arithmetic},
url = {http://eudml.org/doc/214455},
volume = {76},
year = {1972},

AU - Hájková, Marie
AU - Hájek, Petr
TI - On interpretability in theories containing arithmetic
JO - Fundamenta Mathematicae
PY - 1972
VL - 76
IS - 2
SP - 131
EP - 137
LA - eng
UR - http://eudml.org/doc/214455
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.